# SDR DALA12001536314

- Difficulty date: June 12, 2012
- Submitted: June 13, 2012
- Operation: Air carrier
- Aircraft: N674US
- Make and model: Boeing 747451
- Aircraft serial: 30269
- Aircraft time: 51,572 hours, 6,494 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 2521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  A CRACK WAS FOUND ON THE UPPER LOBE DOUBLER, BS 2521, RIGHT SIDE.  MAINTENANCE ACCOMPLISHED ER/A 503507-14AD SECTION I AND II.
